Pacific Journal of Mathematics

Finite group action and equivariant bordism.

S. S. Khare

Article information

Source
Pacific J. Math., Volume 116, Number 1 (1985), 39-44.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102707246

Mathematical Reviews number (MathSciNet)
MR769821

Zentralblatt MATH identifier
0545.57012

Subjects
Primary: 57R85: Equivariant cobordism

Citation

Khare, S. S. Finite group action and equivariant bordism. Pacific J. Math. 116 (1985), no. 1, 39--44. https://projecteuclid.org/euclid.pjm/1102707246


Export citation

References

  • [1] P. E. Conner, and E. E. Floyd, Differentiableperiodic maps, Springer-Verlag, Berlin, 1964.
  • [2] R. E. Stong, Equiariantbordism and (Z2)k actions, Duke Math. J. 371970.